# SDR UIEA2021061101328

- Difficulty date: June 12, 2021
- Submitted: June 16, 2021
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 76,860 hours, 14,194 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Condition: Low Pressure
- Location: Crew
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO SUPERNUMERARY OXYGEN NEED SERVICE TO FULL.  SERVICE FWD CARGO SUPERNEMERARY OXYGEN BOTTLE AS PER B767-300 AMM 12-15-08, AMM 35-00-00, AMM 35-11-00,  AC 43-13-1B PER 9-46 THROUGH 9-51 PER 9-448 THROUGH 9-55. P/N 801307-00 S/N C17020688. NO LEAKS NOTED.
